# SDR ASAA2019011227761

- Difficulty date: January 12, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 20,747 hours, 6,797 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

VTK DISPLAYED ON CAPTAINS ND FOLLOWED BY MAP FAILURE FLAGS. NO FMC DATA ON BOTH CDU'S. QRH CHECKLIST COMPLETED. FMC BOTH ON RIGHT FOR REMAINDER OF FLIGHT. GROUNDED - YES. LEFT FMC OPS CHECK GOOD. NO HISTORY 30 DAYS. REF AMM 34-61 TASK 801.
